Femibion Neonatal Respiratory Distress Syndrome Side Effect Reports
The following Femibion Neonatal Respiratory Distress Syndrome side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Neonatal Respiratory Distress Syndrome, can occur, and what you can do about them.
A side effect could appear soon after you start Femibion or it might take time to develop.
|Atrial Septal Defect, Haemangioma, Inguinal Hernia, Bradycardia Neonatal, Maternal Exposure During Pregnancy, Hyperbilirubinaemia, Premature Baby, Anaemia Neonatal, Neonatal Respiratory Distress Syndrome|
This Neonatal Respiratory Distress Syndrome side effect was reported by a health professional from GERMANY. A 0-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Femibion (dosage: 0-27.5 Gw), which was started on Jan 26, 2009. Concurrently used drugs:
Femibion Neonatal Respiratory Distress Syndrome Causes and Reviews
Almost 1 of every 10 infants born in the United States are premature, or preemies. A premature birth is when a baby is born before 37 completed weeks of pregnancy. A full-term pregnancy is 40 weeks.
Important growth and development happen throughout pregnancy - especially in the final months and weeks. Because they are born too early, preemies weigh much less than full-term babies. They may have health problems because their organs did not have enough time to develop. Problems that a baby born too early may have include
- Breathing problems
- Feeding difficulties
- Cerebral palsy
- Developmental delay
- Vision problems
- Hearing problems
Preemies need special medical care in a neonatal intensive care unit, or NICU. They stay there until their organ systems can work on their own.
Centers for Disease Control and Prevention
Femibion Neonatal Respiratory Distress Syndrome Reviews
|Tue, 22 Jun 2010|
|<strong></strong><span style="color: #476cb8;"><span style="cursor: pointer;">34 yrs. old "Ectopic Pregnancy"</span><span style="display: none;"></span></span> <span><span>Im a 34 yrs. old Female. I was operated in my "Thyroid" when I was 14 yrs. old it's was a hereditary in my family and Im taking "Levothyrox 125mg. one pill per day after being operated. At 34, I was diagnosed of "TB" and I was prescribed to take Rifinah 300 / 150 mg. for 6 months starting March until September 2009. After my Rifinah medication, I had an x-ray test and the result is ok. I've informed my Pulmonary Doctor that I have plan to have a baby, he told me that it's better to cure my "TB" so, there will be no problem when i get pregnant. November 3, 2009 I started taking FEMIBION as prescribed by my Gynecologist because I've been trying to get pregnant for almost a year for a second baby. My 1st child is already 4 1/2 yrs. old My Gynecologist is aware that I took a medication of Rifinah for 6 months. And last Jan. 14, 2010 I was rushed in the hospital and the doctor have found out that Im having an "Ectopic Pregnancy" I immediately under go "Laparoscopic" operation and they cut off the right side of my Fallopian tube because it was already ruptured. I asked my Gynecologist, what was the cause why did i have an Ectopic Pregnancy? I dont smoke or even drink alcohols? I never use any contraceptives in my life. I dont have any problem during my first pregnancy and I had a normal delivery. My Gynecologist cant find the reasons why I had an Ectopic Pregnancy? because I had a regular check-up with him to be sure that everything will be ok. I hope someone can help me what might be the cause of having an Ectopic Pregnancy? was it my Rifinah medications? Please help... Thank you.</span></span>|